# SDR ABXA030040

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- Aircraft time: 72,983 hours, 26,896 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING GEAR UPLATCH CHECK, NOSE GEAR SHOWED NOT UP AND LOCKED.  GEAR HANDLE WOULD NOT SEAT INTO UPLATCH POSITION.  RECYCLED GEAR DOWN AND UP AS PER ABNORMAL PROCEDURES.  RED UNSAFE LIGHT REMAINED ON.  AFTER SECOND RECYCLE ATTEMPT, UNSAFE LIGHT AND NOSE GEAR LIGHT OFF.  SECOND UPLATCH CHECK SATISFACTORY.  INSPECTED NOSE GEAR UPLATCH SYSTEM AND CABLES.  NO DEFECTS NOTED.  RAISED AIRCRAFT AND PERFORMED NOSE GEAR CONTROL VALVE TEST AND UPLATCH CHECK.  ALL PERFORMED AS REQUIRED IAW DC-8 MM 32-32-11-2.  NO DEFECTS NOTED.  LUBRICATED CONTROL VALVE CABLES AS PRECAUTION.
